# SDR AUS20040284

- Difficulty date: March 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60
- Propeller: Hartzl HCB4MP3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 311467901
- Condition: Corroded
- Location: Rt Engine
- Part time: 1,311 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE AIR INLET CASE CORRODED.
